Please use this identifier to cite or link to this item:

Title: A Remark on Meromorphic Functions Sharing Four Values
Authors: 陳天進
Chen, Ten-Ging
Chen, Keng-Yan
Ou, Tze-Chun
Tsai, Yen-Lung
Contributors: 應數系
Date: 2008-10
Issue Date: 2008-12-24 13:34:55 (UTC+8)
Abstract: In this paper, we prove that if two distinct non-constant meromorphic functions f and g share four distinct values a1,a2,a3,a4 \DM \ such that each ai-point is either a (p,q)-fold or (q,p)-fold point of f and g, then (p,q) is either (1,2) or (1,3) and f,g are in some particular forms.
Relation: Taiwanese Journal of Mathematics, 12(7), 1733-1737
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
2008-10-NO12.pdf125KbAdobe PDF1837View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing